# SDR ASAA2018101626673

- Difficulty date: October 16, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 21,888 hours, 7,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812637
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, RT TRANSITION PANEL FROM BS 508 TO BS 514 HAS CORR. GROUNDED - YES. REMOVED CORROSION ON RT TRANSITION PANEL FROM STA 508 TO STA 514 IAW SRM 51-10-02 ORIGINAL THICKNESS IS .040 REMAINING THICKNESS IS .034, MATERIAL LOSS .006 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED TRANSITION PANEL STA 508 TO STA 514 IAW BAC DWG 143A8126 REV G, BAC DWG 143A8126 REV-, SRM 51-40-05, BAC DWG 143A8126 REV A, SH19 SRM 51-20-01, SOPM 20-41-02, INSTALLED IAW SRM 51-40-02, BAC DWG 143A0080 REV-SH 17.
